Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had unprotected sex, taken plan B. Abdominal pain, tiredness, pink vaginal discharge. Am I pregnant?

Hi so my husband and I have had unprotected sex three times but he never ejacualted inside me and always peed before having sex. this past month and every time within 30 hours I have taken a plan b pill . Lately, I have been getting abdominal pain and tiredness but not more than usual. Today, I noticed a light pink vaginal discharge on my panties and has started to turn brown. Am I pregnant?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The chances of pregnancy are less in your case unless there was few spermatozoa in premature ejaculate and your intercourse occurred around the time of your ovulation.
According to your description your symptoms could more possibly due to the side effects of the emergency pills.
Emergency pills should not be used frequently, as they can lead to side effects like menstrual irregularities, pain abdomen, bloating sensation etc.
For more details:
Take care.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor